3 doctors weighed in:

What is the cause of shaky hands after dental numbing?

3 doctors weighed in
1 doctor agrees

In brief: Epinephrine

Some anesthetics contain epinephrine.
Discuss this with your dentist before your next injection... There are other anesthetics that can be used that do not contain epinephrine.

In brief: Epinephrine

Some anesthetics contain epinephrine.
Discuss this with your dentist before your next injection... There are other anesthetics that can be used that do not contain epinephrine.
Thank
Dr. Gregory LaMorte
Dentistry - Periodontics

In brief: Side effect

It is a side effect of epinephrine.
It is adrenaline and it is added to some dental anesthetics to help them last longer and to control bleeding. The side effect passes. Don't panic and advise your dentist.

In brief: Side effect

It is a side effect of epinephrine.
It is adrenaline and it is added to some dental anesthetics to help them last longer and to control bleeding. The side effect passes. Don't panic and advise your dentist.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available